Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 6929352, 7 pages
Research Article

Local Buckling Analysis of T-Section Webs with Closed-Form Solutions

School of Civil Engineering, Wuhan University, Wuhan 430072, China

Received 15 October 2016; Accepted 20 November 2016

Academic Editor: Yakov Strelniker

Copyright © 2016 Cheng Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng Liang, Yabo He, and Sumei Liu, “Local Buckling Analysis of T-Section Webs with Closed-Form Solutions,” Mathematical Problems in Engineering, vol. 2016, Article ID 6929352, 7 pages, 2016. doi:10.1155/2016/6929352